Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could vomiting sensation result from using flagyl for white patches on tongue?

Hello Sir.
I have got developed some white patches on end of my tongue(right side) on 18.09.12. I am under medication from 26th Sept 2012. At Ist I was given Vitamin B & C for a week with Xylo Plus to apply locally. The next week Flagyl was added to previous prescription. Then I had been given Fluconalzole (150 Mg) tablets, Metrodinazole for 1 week . but there is no improvement. I have no pain or burning sensation while taking spicy food etc. But with a torch light I can see some tiny white protrusions over the right corner of tongue. Also I have vomiting sensation when my stomach is empty. What to do now?
Wed, 23 Apr 2014
Report Abuse
Dentist, Oral and Maxillofacial Surgery 's  Response
thanks for your query, the white patches in the lateral border of the tongue could be because hypertrophy of the foliate and filliform papillae. or it can be because of hairy tongue...consult your oral physician to rule out these..the vomitting sensation could be secondary to irritation of the palate by the papillae or it can be secondary to gastric irritation caused by the drugs what you are taking...metronidazole is not indicated in your case....i hope my answer will help you..take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi I am avishek i regularly feel pukish while i start to exert my body and as i start a cold water bath. I have been feeling like this from quiet...